MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 3.5/35; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 3.5/35; CORONARY DRUG-ELUTING STENT
Model Number 391018
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
The orsiro drug-eluting stent system was selected for use.After pre-dilatation and stent deployment the deflation time of the balloon took longer than usual, approximately 10 seconds.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all inprocess and final inspections.Based on the conducted investigations, no manufacturing or material related root cause could be determined.The root cause for the reported event is most likely related to the handling during the procedure (i.E.Insufficient deflation time).It should be noted that the ifu clearly states that the instrument shall be deflated for at least 35 seconds.

Brand Name
ORSIRO 3.5/35
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10311729
Report Number1028232-2020-03028
Device Sequence Number3398718
Product Code NIQ
UDI-Device Identifier07640130439399
UDI-Public07640130439399
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2020
Device Model Number391018
Device Catalogue NumberSEE MODEL NO.
Device Lot Number11180475
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1